Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles

Akemann G, Checinski T, Liu D-Z, Strahov E (Accepted)
Annales de l’Institut Henri Poincaré. B, Probability and statistics 55(1): 441-479.

Zeitschriftenaufsatz | Angenommen| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Akemann, GernotUniBi; Checinski, TomaszUniBi; Liu, Dang-Zheng; Strahov, Eugene
Abstract / Bemerkung
We compare finite rank perturbations of the following three ensembles of complex rectangular random matrices: First, a generalised Wishart ensemble with one random and two fixed correlation matrices introduced by Borodin and Péché, second, the product of two independent random matrices where one has correlated entries, and third, the case when the two random matrices become also coupled through a fixed matrix. The singular value statistics of all three ensembles is shown to be determinantal and we derive double contour integral representations for their respective kernels. Three different kernels are found in the limit of infinite matrix dimension at the origin of the spectrum. They depend on finite rank perturbations of the correlation and coupling matrices and are shown to be integrable. The first kernel (I) is found for two independent matrices from the second, and two weakly coupled matrices from the third ensemble. It generalises the Meijer $G$-kernel for two independent and uncorrelated matrices. The third kernel (III) is obtained for the generalised Wishart ensemble and for two strongly coupled matrices. It further generalises the perturbed Bessel kernel of Desrosiers and Forrester. Finally, kernel (II), found for the ensemble of two coupled matrices, provides an interpolation between the kernels (I) and (III), generalising previous findings of part of the authors.
Erscheinungsjahr
2018
Zeitschriftentitel
Annales de l’Institut Henri Poincaré. B, Probability and statistics
Band
55
Ausgabe
1
Seite(n)
441-479
ISSN
0246-0203, 0020-2347
Page URI
https://pub.uni-bielefeld.de/record/2913286

Zitieren

Akemann G, Checinski T, Liu D-Z, Strahov E. Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles. Annales de l’Institut Henri Poincaré. B, Probability and statistics. Accepted;55(1):441-479.
Akemann, G., Checinski, T., Liu, D. - Z., & Strahov, E. (Accepted). Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles. Annales de l’Institut Henri Poincaré. B, Probability and statistics, 55(1), 441-479. doi:10.1214/18-AIHP888
Akemann, G., Checinski, T., Liu, D. - Z., and Strahov, E. (Accepted). Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles. Annales de l’Institut Henri Poincaré. B, Probability and statistics 55, 441-479.
Akemann, G., et al., Accepted. Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles. Annales de l’Institut Henri Poincaré. B, Probability and statistics, 55(1), p 441-479.
G. Akemann, et al., “Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles”, Annales de l’Institut Henri Poincaré. B, Probability and statistics, vol. 55, Accepted, pp. 441-479.
Akemann, G., Checinski, T., Liu, D.-Z., Strahov, E.: Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles. Annales de l’Institut Henri Poincaré. B, Probability and statistics. 55, 441-479 (Accepted).
Akemann, Gernot, Checinski, Tomasz, Liu, Dang-Zheng, and Strahov, Eugene. “Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles”. Annales de l’Institut Henri Poincaré. B, Probability and statistics 55.1 (Accepted): 441-479.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1704.05224

Suchen in

Google Scholar